# SDR MWEA050043

- Difficulty date: May 12, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N910ME
- Make and model: Boeing 717-200
- Aircraft serial: 55174
- Aircraft time: 4,807 hours, 2,682 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Lightning Strike
- Location: Tailcone
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LIGHTNING STRIKE DAMAGE TO TAILCONE BOTTOM RIGHT EDGE.  NO OTHER INFORMATION AT THIS TIME WAITING FOR FIX.
